# SDR JR2R8380452

- Difficulty date: February 11, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 12,974 hours, 7,464 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Part time: 12,974 hours, 7,464 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AFT SEAT TRACK P/N 170-86081-005 CORRODED
